Facebook Pixel
EmpowHER Guest

i took p2 and i had my period 8 days earlier than usual. but had unprotected sex on the se 7th day of my period. i am a bit scared because my next period is delaying. please advice me

By Anonymous September 10, 2015 - 4:32am
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

An irregular cycle the month after taking Plan B is not uncommon so this may be what's happening with you. A pregnancy test can rule pregnancy out for you if that is a concern.

September 10, 2015 - 4:42am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.